18 results for generating function.

Parameters for your search query:
Keyword    generating function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116. DOI: 10.12691/tjant-7-4-3
Pub. Date: August 10, 2019Views: 2225Downloads: 1515
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generating Functions of Quadruple Hypergeometric Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 5-10. DOI: 10.12691/tjant-7-1-2
Pub. Date: January 29, 2019Views: 4145Downloads: 2841
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102. DOI: 10.12691/tjant-6-3-6
Pub. Date: May 05, 2018Views: 5428Downloads: 3699
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Some Identities and Generating Functions for Mersenne Numbers and Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 93-97. DOI: 10.12691/tjant-6-3-5
Pub. Date: April 28, 2018Views: 5362Downloads: 3626
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42. DOI: 10.12691/tjant-6-2-1
Pub. Date: April 25, 2018Views: 5297Downloads: 3637
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Moment Generating Functions of Random Variables and Their Probability Density Functions
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 49-53. DOI: 10.12691/ajams-5-2-2
Pub. Date: July 05, 2017Views: 7333Downloads: 4819
Open AccessArticle
Export: RIS | BibTeX | EndNote
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131. DOI: 10.12691/tjant-5-4-2
Pub. Date: June 14, 2017Views: 6811Downloads: 4744
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the k -Lucas Numbers and Lucas Polynomials
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 121-125. DOI: 10.12691/tjant-5-4-1
Pub. Date: June 07, 2017Views: 7469Downloads: 5185
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Identities of Tribonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 20-22. DOI: 10.12691/tjant-4-1-4
Pub. Date: April 19, 2016Views: 8621Downloads: 5954Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Extensions of Some Known Special Polynomials under the Theory of Multiple q-Calculus
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 128-139. DOI: 10.12691/tjant-3-5-4
Pub. Date: December 16, 2015Views: 13994Downloads: 11683Citations: 6
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types